# SDR C2XA07RI032

- Difficulty date: May 14, 2007
- Submitted: May 15, 2007
- Operation: Air carrier
- Aircraft: N12564
- Make and model: Emb EMB-145LR
- Aircraft serial: 145618
- Aircraft time: 11,369 hours, 8,985 cycles
- System (JASC): 2612 · Fire Detection
- Part: Module
- Part number: 14535259405
- Part serial: 145618
- Condition: Inoperative
- Location: Fire Detection
- Part time: 11,591 hours, 9,129 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 2346 - EWR - CREW REPORTED BAG FIRE EXT LIGHT WILL NOT ILLUMINATE DURING TEST.  EWR MX REMOVED AND REPLACED BAG FIRE EXT MODULE AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
